A 68-year-old female asked:
Disclaimer

I was not using cymbalta (duloxetine) for pain. Now I am no longer on that medication, and have been noticing increased joint pain. Mainly, shoulder, hands, knees.

1 doctor answer
Dr. Bassam Amawi
48 years experience in Psychiatry
Cymbalta (duloxetine) : If zu have mood symptoms and pain symptoms , cymbakta may be a good choice , u can hit two birds with one stone , just remember to check with u psychiatrist first.
Answered on Apr 30, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Dariush Saghafi
32 years experience in Neurology
Yes and No: If you suffer from elevated anxiety levels just at baseline then, perhaps the SHOT ITSELF could've triggered a wave of anxiety that caused you to feel ... Read More
A 28-year-old female asked:
Dr. M. Hytham Beck
42 years experience in General Surgery
Yes it can: yes it can, that could be one of the side effect. do not stop it suddenly, you need to work with your physician to take you off it slowly while replac ... Read More
1
1 thank
A 62-year-old male asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Have your doctor refer you to a physiatrist for aggressive rehabilitation.
2
2 thanks
A 28-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Joint pain: You may have polyarticular arthritis. See a rheumatologist for evaluation and treatment.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month